# SDR SWIA200413101

- Difficulty date: March 29, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 19,762 hours, 28,428 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 1830
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,959 hours, 11,886 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S SIDE AUTO PILOT HAD SEVERAL -TRIM FAIL- AURAL WARNINGS WITH ASSOCIATED RED -TRIM- FAIL LIGHTS.  REPLACED FIRST OFFICER'S AUTO PILOT COMPUTER.  OPS CHECK GOOD.
